Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems


Authors: M. Marcus and V. J. Mizel
Journal: Bull. Amer. Math. Soc. 79 (1973), 790-795
MSC (1970): Primary 28A75, 49F22; Secondary 26A57, 49F25, 46E35
MathSciNet review: 0322651
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A75, 49F22, 26A57, 49F25, 46E35

Retrieve articles in all journals with MSC (1970): 28A75, 49F22, 26A57, 49F25, 46E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13319-1
PII: S 0002-9904(1973)13319-1